# SDR AALA20160304012

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 45,595 hours, 13,153 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN FLAP HANDLE SELECTED TO 1, LE SLAT DISAGREE WITH LE LIGHT ON.  ALSO HAD LE SLAT ASYM MSG.  FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  AN EMER LANDING WAS DECLARED.  PERFORMED FIM TASK 27-51-00-815-806, RESET SYS.  OPERATED FLAP SLAT IN ALTERNATE & NORMAL MODE, NO FAULTS NOTED.  THE ACFT WAS GNDED.
